# SDR CA101018011

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 14,337 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Rt Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT INBD BRACKET, 31003-07, BRACKET REMPLACED, 4-57 DOUBLE INSP C/OUT.  SYS TESTED OK.  IN DESCENT, RT FLAP DIDN`T GO DOWN, THE PILOT THUS KEPT THE FLAPS UP FOR LANDING.  RT INBD BRACKET WAS FOUND BROKEN.  BRACKET REPLACED, RIVETING ACCORDING TO AC 4313-1B, PARA 4-57, DOUBLE INSP C/OUT SYSTEM TESTED AND OK.
